# SDR ASOA03656

- Difficulty date: December 16, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 855D1009
- Condition: Inoperative
- Location: Brake Position
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4783 - DURING APPROACH FROM DFW-AMA, THE CREW SELECTED THE FLAPS TO EIGHT DEGREES AND RECEIVED A FLAPS FAIL CAUTION MESSAGE.  THE CREW ABORTED THE APPROACH TO COMPLY WITH THE QRH, PERFORMED A GO AROUND AND REQUESTED EMERGENCY VEHICLES BE ON STAND-BY.  THE TOWER DECLARED AN EMERGENCY AS PRECAUTIONARY MEASURE AND THE AIRCRAFT LANDED SAFELY IN AMA.  MAINTENANCE REMOVED AND REPLACED THE LEFT BRAKE POSITION SENSOR UNIT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
